Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes diarrhea after removal of a tumor in the mouth?

My mother got operated for a tumor in her mouth for a non cancerous tumor in here mouth. She is being given dressing using betdine for reducing risk of infection. She is having problems with foood in take, diarea etc. What could be the reason. Can somebody let me know whether it is the effect of betadine?
Fri, 30 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Kindly mention for which tumor you have operating. Had you taken a biopsy for further workup? Betadine can lead to allergic reaction and throat swelling like side effects, so difficult swallowing can occur. For diarrhea stool routine micro examination and occult blood test advisable. If diarrhea not resolved then broad-spectrum antibiotic course prescribe.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Parth Goswami
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi....ever since my spleen was taken out over 2 years ago because of a large tumor (Non Hodgkins) my digestive tract has changed. My diet did not...